A uniformly convergent discretization
method for a singularly perturbed boundary value problem of the fourther
order
Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1989_19_1a_4,
author = {Roos Hans-G\"org},
title = {A uniformly convergent discretization
method for a singularly perturbed boundary value problem of the fourther
order},
journal = {Novi Sad Journal of Mathematics},
pages = {51-64},
year = {1989},
volume = {19},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_4/}
}
TY - JOUR AU - Roos Hans-Görg TI - A uniformly convergent discretization method for a singularly perturbed boundary value problem of the fourther order JO - Novi Sad Journal of Mathematics PY - 1989 SP - 51 EP - 64 VL - 19 IS - 1 UR - http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_4/ ID - NSJOM_1989_19_1a_4 ER -
Roos Hans-Görg. A uniformly convergent discretization method for a singularly perturbed boundary value problem of the fourther order. Novi Sad Journal of Mathematics, Tome 19 (1989) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_1989_19_1a_4/